MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55150-1030
Medical Device Problem Codes Retraction Problem (1536); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for an intracranial aneurysm.It was noted that the patient's vessel tortuosity was moderate.The access vessel was the right femoral artery, with 7mm diameter. it was reported that after the catheter was positioned by the operator, the ped-400-20 stent was delivered to the position and deployed smoothly.When retrieving the stent push rod, the distal end of the push rod could not be withdrawn into the catheter at the distal area despite multiple attempts, leaving the tip/distal radiopaque marker and protective sleeve outside the catheter.At this point, the operator could only remove the catheter and the push rod together.The operator stated that the stent push rod must be able to be withdrawn into the catheter for removal to ensure the safety and success of the procedure.The operator requested to file a complaint regarding the catheter.The reported device and any accessory devices were prepared and flushed as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Update b5 and h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received.The patient was undergoing treatment for right ophthalmic artery aneurysm with a max diameter of 3.47mm and a 4 mm neck diameter.The cause of the resistance during retrieving the delivery system was not determined.After removal, the on-site contact person reported that the distal end of the catheter was slightly deformed, but no other visible damage or deformation was observed on the stent or push rod.To complete the procedure, the pusher rod and microcatheter were forcefully removed together from the body.The surgeon had no complaints related to the ped stent.
 
Additional Manufacturer Narrative
H2/h3: product analysis ¿ as found condition: the pipeline flex pushwire and marksman catheter were returned for analysis within a shipping box; and within a plastic bio-pouch.The pipeline flex pushwire was returned within the marksman catheter.The pipeline flex braid was not returned for analysis.Therefore, any contributing factors could not be assessed.¿ damage location details: the pushwire was extending out from catheter hub.The pushwire was found to be bent at ~139.2cm from proximal end.The distal hypotube was found to be stretched.The shrink tubing was found intact but pulled back from the proximal bumper.The distal and proximal dps restraints were found to be intact.The dps sleeves were found intact with no signs of damage.No defects were found with the proximal bumper, re-sheathing pad, re-sheathing marker, distal marker, and tip coil.No flash or voids molded were observed in the hub.No damage was found with hub.The catheter body was found to be kinked at ~93.5 cm from proximal end.No damage was found with marksman catheter distal tip/marker band.No other anomalies were observed.¿ testing/analysis: the pushwire was pushed out from catheter without any issue.The total and usable lengths of the catheter were measured to be within specifications.The catheter was flushed with water and water exited out of the distal tip.The catheter was then tested by running an in-house 0.0265¿ mandrel through catheter tip and hub.The mandrel successfully passed through the catheter hub and tip with no issues; however, the resistance observed at the damaged location.¿ conclusion: based on the analysis findings, the pipeline flex and marksman catheter were confirmed to have resistance during retrieval and delivery system stuck during retraction as the pipeline flex and marksman catheter were found to be damaged.Possible causes include patient vessel tortuosity, high force delivery/retrieval, pushwire damage, catheter damage, user does not maintain continuous flush, damage on tip coil/dps sleeves.It was noted the patient's vessel tortuosity was moderate.Which eliminates this factor out as potential causes.From the damages seen on the pushwire (bending); hypotube (stretching); and catheter (kinking); it appears there was high force used.It is likely these damages occurred when the customer attempted to advance and retrieve the pipeline flex through the marksman catheter against resistance.However, the root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24054083
Report Number2029214-2026-00063
Device Sequence Number9856743
Product Code KRA
UDI-Device Identifier00847536026261
UDI-Public(01)00847536026261(17)270430(10)228788041
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55150-1030
Device Catalogue NumberFA-55150-1030
Device Lot Number228788041
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer01/14/2026
03/04/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/05/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age61 YR
Patient SexMale